# SDR QMLA2023112120107

- Difficulty date: November 21, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 8,759 hours, 25,253 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PILOT AND CREW REPORTED FUMES IN CABIN/ COCKPIT AREA AND RETURNED TO LAND AS A PRECAUTION. THE MECHANIC WAS CALLED TO INVESTIGATE. THE DOOR SEALS AND ATTACHING HARDWARE WERE EXAMINED FOR DEFECTS. THE METRO AIR / HEATING SYSTEM WAS INSPECTED FOR DEFECTS IN THE HOSES AND FITTINGS. NONE WERE FOUND. IT IS SUSPECTED LOW AMBIENT TEMPERATURES AND A TAILWIND CAUSED SOME FUMES TO BE DRAWN INTO THE CABIN AREA.
